- 1 coated tablet contains;
- Active substance: paracetamol 500 mg;
- Excipients: Carnauba wax, hypromellose, macrogol, povidone, gelatinized starch, croscarmellose sodium, stearic acid.
Pains of various origins – headache, muscles and teeth; neuralgia, menstrual cramps; fever, e.g. in the course of a cold or flu.
The usual dose is:
Adults: 1-2 tablets 3-4 times a day (maximum 8 tablets a day).
Children over 12 years: 1 tablet 3 to 4 times a day.
Observe a minimum of 4 hours between each dose.
Do not give to children under 12 years of age (the limit is due to the form of the drug).
You should consult a doctor if the pain lasts longer than 10 days and fever lasts longer than 3 days.